Computational & Applied Mathematics
versión On-line ISSN 1807-0302
SAYED, S.M.; ELKHOLY, A.M. y GHARIB, G.M.. Exact solutions and conservation laws for Ibragimov-Shabat equation which describe pseudo-spherical surface. Comput. Appl. Math. [online]. 2008, vol.27, n.3, pp. 305-318. ISSN 1807-0302. http://dx.doi.org/10.1590/S0101-82052008000300005.
Travelling wave solution for Ibragimov-Shabat equation, is obtained by using an improved sine-cosine method and the Wu's elimination method. An infinite number of conserved quantities for the above equation are also obtained by solving a set of coupled Riccati equations.
Palabras llave : nonlinear evolution equations; conservation laws; pseudo-spherical surfaces.